On stability of a Pareto-optimal solution under perturbations of the parameters for a multicriteria combinatorial partition problem
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
465 2
Ultima descărcare din IBN:
2017-04-28 18:20
Căutarea după subiecte
similare conform CZU
[517.987.3+519.86]:004 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (115)
Cercetări operaționale (OR) teorii şi metode matematice (97)
Știința și tehnologia calculatoarelor. Calculatoare. Procesarea datelor (1418)
SM ISO690:2012
EMELICHEV, Vladimir; GUREVSKY, Evgeny. On stability of a Pareto-optimal solution under perturbations of the parameters for a multicriteria combinatorial partition problem. In: Computer Science Journal of Moldova. 2008, nr. 2(47), pp. 286-297. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 2(47) / 2008 / ISSN 1561-4042

On stability of a Pareto-optimal solution under perturbations of the parameters for a multicriteria combinatorial partition problem

CZU: [517.987.3+519.86]:004
Pag. 286-297

Emelichev Vladimir, Gurevsky Evgeny
 
Belarusian State University
 
Disponibil în IBN: 2 decembrie 2013


Rezumat

We consider a multicriteria variant for the wellknown partition problem. A formula of the stability radius for an efficient solution was obtained. Mathematics Subject Classification 2000: 90C27, 90C29, 90C31.

Cuvinte-cheie
multiobjectivity, partition problem, efficient solution,

Pareto set, stability